# SDR SWAA2024101639184

- Difficulty date: September 18, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT R1 DOOR ON STUB FRAME ABOVE SEAL DEPRESSOR BS 294+5 WL274<[01] REMOVED AND REPLACED STUB FRAME UPPER AREA R1 DOOR FWD SIDE PER SRM 51-40-02 AND DWG 141A8370 REV C;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
